# SDR IPXA2025042401530

- Difficulty date: April 8, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54475
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP ON 4TH LH SIDE FLOOR PANEL SUPORT STR AROUND NUTPLATES, BETWEEN STA 1460 AND 1480 HAS EVIDENCE OF CORROSION.   LOCATED AND DRILLED NEW FLOOR SUPPORT, IAW 757-200PF SRM 51-40-05. INSTALLED 4TH LH SIDE FLOOR PANEL SUPPORT IAW SRM 51-40-02.
